# SDR NSVA20120317481

- Difficulty date: March 17, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N239CJ
- Make and model: Saab 340B
- Aircraft serial: 340B239
- Aircraft time: 42,980 hours, 49,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP WEB BETWEEN FRAMES 288 AND 294 CHAFED AT LEFT O/B SIDE FROM AIRSTAIR SLIDING TRACK COVER REF CONTROL #239-73 CA-M6 #138169 SEQ #138.
